The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (837 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 169–177
DOI: 10.4171/ZAA/191

Published online: 1986-04-30

Non-Negative Trigonometric Polynomials with Constraints

Stephan Ruscheweyh[1]

(1) Universität Würzburg, Germany

We discuss extremal problems for non-negative trigonometric polynomials with prescribed zeros. The general result is used to refine a former theorem of Fejér concerning upper bounds of those polynomials near to a zero. Another application deals with the coefficient problem for typically real (algebraic) polynomials.

No keywords available for this article.

Ruscheweyh Stephan: Non-Negative Trigonometric Polynomials with Constraints. Z. Anal. Anwend. 5 (1986), 169-177. doi: 10.4171/ZAA/191